question-icon

What are the side effects of Fertilaid and Ovaboost?

default
Posted on Tue, 19 May 2015
Question: i just started taking Fertilaid and Ovaboost. I am 40 yrs old. I have been getting mixed reviews, but the negative ones are scaring me. Should I stop taking them.
doctor
Answered by Dr. Mahesh Koregol (19 minutes later)
Brief Answer:
Please continue

Detailed Answer:
Hi

Fertilaid and ovaboost dont have negative effects and there is nothing to worry. They do have marginal benefits.

You continue taking them. If you are not comfortable and wish to stop there is no harm.

Let me know if you have any more questions.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3807 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Fertilaid and Ovaboost?

Brief Answer: Please continue Detailed Answer: Hi Fertilaid and ovaboost dont have negative effects and there is nothing to worry. They do have marginal benefits. You continue taking them. If you are not comfortable and wish to stop there is no harm. Let me know if you have any more questions.